# SDR CALA2024112201237

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 126,664 hours, 19,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31F EPL( ESCAPE PATH LIGHT)LENS BROKEN SEAT 31F EPL (ESCAPE PATH LIGHT) LENS SUCCESSFULLY REPLACED IAW AMM 33-51-10.  INSPECTED AND APPROVED INSTALLATION AND SYSTEM TEST REF AMM 33-51-10.
